Tech m WOW WOW

Discussion in 'Reef Fishes' started by EmperorLay, Dec 4, 2006.

  1. EmperorLay

    EmperorLay

    Joined:
    Sep 3, 2006
    Messages:
    21
    Likes Received:
    0
    Location:
    Temecula
    I added tech m to my tank and my protein skimmers went crazy. Does this mean that the skimmers took out all the magnesium I added to the tank?
     
    EmperorLay, Dec 4, 2006
    #1
    1. Advertisements

  2. EmperorLay

    jhnrb

    Joined:
    Mar 9, 2005
    Messages:
    4,038
    Likes Received:
    457
    Location:
    CALIF.
    You might what to turn off your protein skimmer for a couple hours after you add the additives.
     
    jhnrb, Dec 4, 2006
    #2
    1. Advertisements

  3. EmperorLay

    EmperorLay

    Joined:
    Sep 3, 2006
    Messages:
    21
    Likes Received:
    0
    Location:
    Temecula
    Still doing it. I left the skimmers off all night. Turned them on this morning and they instantly filled up. The water in the collection cup is clear, what should I do:frustrat:
     
    EmperorLay, Dec 4, 2006
    #3
  4. EmperorLay

    jhnrb

    Joined:
    Mar 9, 2005
    Messages:
    4,038
    Likes Received:
    457
    Location:
    CALIF.
    Follow directions on bottle and dont worry about it but do empty the cup. some turn off the skimmer for a couple days, myself, i prefer to add more often with much smaller amounts. cut your dose in half and add 2 times instead of one over the same period, and then down to 1/4 and add 4 times over the same period, or , if still not satisfied consider a dosing unit to automatically dose preset amounts all week long etc. hope this helps. I would not be too concerned about the skimmers reaction to the additives it is just doing what it suppose to do and the additive messes it up for a bit.
     
    jhnrb, Dec 5, 2006
    #4
  5. EmperorLay

    EmperorLay

    Joined:
    Sep 3, 2006
    Messages:
    21
    Likes Received:
    0
    Location:
    Temecula
    I had to empty the cup 7 times but it is back to normal now. Yeah I was thinking about cutting the dose in half, well see if it work's next time.
     
    EmperorLay, Dec 5, 2006
    #5
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.